MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37713
Medical Device Problem Codes Failure to Interrogate (1332); Overheating of Device (1437); Battery Problem (2885); Charging Problem (2892); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient reported that their implanted neurostimulator (ins) was no longer working.They explained that 2 years ago (2019) they had tried connecting with the ins to charge it, but it wouldn't register and they were getting an error message.They could not recall what the error message was.Due to not being able to connect to charge the ins, they decided to stop using and charging the ins.They didn't know who to call to help them with this issue and they confirmed they hadn't met with a rep or their doctor for troubleshooting yet.No symptoms reported.They stated their current pain management doctor was working with them to help them find a doctor who will take their insurance and put in a new device.The patient was provided the phone number for the doctor to call to schedule an appointment with a manufacturer representative (rep) to have the device checked and to see if they can get it working again.The patient stated they would ask their current doctor to schedule an appointment with a rep.Information was received from a patient regarding an implantable neurostimulator.The reason for call was patient reported their implant was non-functional for several years and the issue began about 8 years ago.Patient stated the implant area would get really hot and the implant would only stay charged for maybe 5 minutes and then would die again.Patient noted they had a manufacturer representative try to do something with the implant and the representative said the implant was no longer responding to the unit and that they needed to look into getting the implant replaced.Patient was having a medical issue and needed an mri but couldn't get an mri because no one wanted to remove or replace the implant.

Brand Name
RESTORE ADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20902866
Report Number3004209178-2024-23389
Device Sequence Number8906306
Product Code LGW
UDI-Device Identifier00613994842367
UDI-Public00613994842367
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2014
Device Model Number37713
Device Catalogue Number37713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/11/2024
Date Device Manufactured05/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight73 KG